International Journal of Applied Research
Vol. 3, Issue 9, Part B (2017)
On Soft πg*b* - closed sets in soft topological spaces
The aim of this paper is to introduce a new class of sets called soft π generalized *b*-closed set (briefly soft πg*b* -closed) in soft topological space which is defined over the universe of the given set with a fixed set of parameters. Further, we investigate its properties and its relationship with other soft closed.
How to cite this article:
Vaiyomathi K, Athika A. On Soft πg*b* - closed sets in soft topological spaces. Int J Appl Res 2017;3(9):73-80.